MAUDE Adverse Event Report: Bausch + Lomb Stellaris Elite Vision Enhancement System; Unit, Phacofragmentation

Bausch + Lomb Stellaris Elite Vision Enhancement System; Unit, Phacofragmentation
Model Number BL11145
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported an influx of pressure.Due to high pressure when going from phaco to i/a resulted in an influx of fluid to the eye.The procedure was halted with workaround, but patient had to return to finish the surgery.No harm to patient.
 
Additional Manufacturer Narrative
The fluidics and compressor modules were replaced by the field service engineer on site.The module serial numbers (b)(6) and (b)(6) were evaluated with no evidence of condition that could or would lead to this complaint.The (b)(6) plungers worked as expected.The (b)(6) had no evidence of over pressurization, all compressor functional values were in specification.The field service engineer provided no evidence of reproducing complaint.The device history was reviewed and found to meet manufacturing specification.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
Stellaris Elite Vision Enhancement System
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Bausch + Lomb
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd.
st. louis, MO 63122
+1(636)226-3089
MDR Report Key50457469
Report Number0001920664-2026-00068
Device Sequence Number10241442
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)210422
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown